# SDR AALA20160712013

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 19,556 hours, 7,745 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  RIGHT HORIZONTAL STABILIZER RIB AT STABILIZER STA 92.70 HAS CRACKS IN 3 VERTICAL STIFFENERS AND THE LOWER INBD FWD FLANGE.  REPAIRED VERTICAL STIFFENERS IAW SRM 55-10-09-2R, REPAIR 4 AND FLANGE IAW EA 261842.
